Badges (1)

About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (7)

Oct 28, 2017 · stopping Carvedilol (Coreg): When will the effects wear off? in Heart & Blood Health

Your story sounds similar to mine when I was put on Carvedilol. As a matter of fact, when I talked with my GP about similar symptoms you are having, she said I had all the classic signs of anxiety and thought she should start me on Zoloft. I never had anxiety in my life! Pretty much always knew how to handle my stress. Worst thing I ever did. After only 4 days on the Zoloft, I thought (and I’m serious) that I was going to have to check myself into the psych ward. I weaned myself off the Carvedilol and the Zoloft. Occasionally I think I still have some residual feelings, but I think now they’re manageable. Plus I think a little of it now is PTSD over everything that happened. Hope it all works out for you and hope this was helpful.

Mar 27, 2017 · stopping Carvedilol (Coreg): When will the effects wear off? in Heart & Blood Health

Ok, let me rephrase my question to you. What in my post that I wrote is leading you to think this has to do with kidney issues?

Mar 25, 2017 · stopping Carvedilol (Coreg): When will the effects wear off? in Heart & Blood Health

why is it you feel a nephrologist should be involved? What do you mean by “kidney and related hormones?”

Mar 25, 2017 · stopping Carvedilol (Coreg): When will the effects wear off? in Heart & Blood Health

I’ve never had BP issues. I was put on Metoprolol when I had my heart attack in 2005 as a protectant. I went off of it several years ago d/t major nightmares (that my doctor said she never heard of). This high BP issue as of lately, showed up with the “bladder infection” I ended up having. It was a very bad infection and took two rounds of antibiotics to resolve. It frustrates me that the doctor should have looked into more of why my BP was skyrocketing instead of just putting me on something. I am going to f/u with a cardiologist in April. If I do need to still be on something, hopefully she won’t recommend the Carvedilol because I will not ever take that again. (I will suggest the lisinopril if she doesn’t) Thank you for your feedback.

Feb 20, 2017 · stopping Carvedilol (Coreg): When will the effects wear off? in Heart & Blood Health

Thank you for all the feedback. It has now been two weeks since I stopped the Carvedilol and I am probably 90 % better in how I feel. I check my bp every AM and it has been around the 120’s over 70-80’s. (low 80’s). Occasionally it’s a little higher than I think it should be (130-140’s over 70-80’s) I also haven’t needed to take the lorazepam since 2/12. I have a cardiology appt. set up for 4/3. I’m a little reluctant to even call my gp doctor to tell her I stopped the Carvedilol and the Zoloft. I think she should have probably suggested to me to see a cardiologist to begin with instead prescribing heart meds herself. And I’m somewhat irritated that she thinks all my symptoms were classic of “anxiety” and that’s why she prescribed the Zoloft. And not only that, she started me out on a 50mg dose instead of starting lower. I know some meds work with some people, but the Carvedilol and Zoloft just were not the ones for me. They both really messed with my body and my head. I had all the same symptoms @teatime had except I was able to sleep ok d/t the fact that I was taking benadryl and melatonin, until I would wake and then feel the “surge of adrenaline” like feeling run through my body. Also, I did have kidney function tests done which came back normal, however I was found to have a kidney stone. Hopefully this will all be figured out when I see the cardiologist.

Feb 8, 2017 · stopping Carvedilol (Coreg): When will the effects wear off? in Heart & Blood Health

The Carvedilol was prescribed by my primary. When I went to the ER because I was having other issues, he saw my BP was still high and said I could increase it to 25mg in am and stay at 12.5 pm. Like I mentioned, I believe my high bp was d/t my body fighting an infection but at the time it was not known I had the infection. (bladder) It was missed at my very first UC visit which was 2 weeks until it surfaced. I have since weaned myself off the carvedilol but am still having some tremors and anxiety but less hopefully each day. I am going to set up an appt. with a cardiologist as I really haven’t seen one in several years. He basically gave me the all clear a couple years after my heart attack. This has been a terrible med for me physically and psychologically and I don’t think I should have been put on it in the first place. I have had many blood tests since then, an upper gi, bladder checks, and everything is coming out good so far. I just need to shake this feeling I have. It does get relieved if I take the .25 of lorazepam. Hopefully that will lessen each day. Not sure how long the carvedilol can stay in the body. And my blood pressure seems to be coming back down to somewhat normal.

Feb 7, 2017 · stopping Carvedilol (Coreg): When will the effects wear off? in Heart & Blood Health

I was recently put on Carvedilol for high blood pressure by my primary doctor. She started me out on a low dose and kept increasing it because my bp was not going down. At a check-up at the ER, it was increased also to 25mg in am and 12.5 in pm. I was actually found to have a really bad bladder infection going on for 2 weeks before it was found which is what I believe drove my bp up drastically and had a really bad case of gerd. Even though I had a heart attach in 2005, (a minor one) I have never had an issue with blood pressure. After I was on the carvedilol for a couple weeks, I started feeling very anxious and having tremors. It got to the point where I thought I was having a nervous breakdown. I went back to the dr. and she prescribed Zoloft and Ativan to help until the Zoloft kicked in. She also said to continue the Carvedilol 12.5 in am and 6.25 in pm. About 4 days into the Zoloft, I really thought I was going to have to be hospitalized. I stopped taking it but I continued with the anxiousness and tremors and continued to take the lorazepam .25 a couple times a day. Occasionally I would take 12.5 mg of benadryl to also help. I would then feel somewhat normal again and tell myself that it’s just the medications making me feel this way. I don’t believe I needed to be on a psych med but thought I’d try to see if it would help since it’s used for anxiety also. It only made it worse. I am currently weaning myself off the carvedilol. I am going to make an appointment with a cardiologist to see what they would recommend. This has been an extremely difficult 2 months. I am 62 and never in my life have I had anxiety issues or panic attacks like I have since being on this medication.